# SDR COMA2010041950099

- Difficulty date: April 17, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 34,605 hours, 29,967 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864202
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON T/O FROM JFK RECEIVED NOSE DOOR OPEN WARNING MSG AND GEAR DISAGREE WARNING MSG.  EMERGENCY DECLARED, A/C RETURNED TO JFK LANDED SAFELY.  REMOVED AND REPLACED NLG OLEO CENTER/EXTENDED PROX SENSOR.
